# SDR HNAA2025041700211

- Difficulty date: March 27, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2207 RH LATERAL DOUBLER PARTITION CORRODED AT FR61.  RAR PARTITION IAW SRM 51-40-02
